| Catalog Number |
VYNB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer called reporting that the body cabin is not recognized by the ses software.Before the failure message appeared the uss module fell down.
Additional Manufacturer Narrative
On 8.Sept.2023 during a complaint search it became evident, that this complaint is a similar complaint to the reportable complaint (b)(4).The reporting decision was updated accordingly.Remote troubleshooting has been performed resulting in a defective cable and a defective interface pcba board most probably caused by the fall of the uss module.V-707698 inteface pcba board and v-918067 assy cable set uss, fpv / body have been sent to the customer for replacement.The capa investigation identified the following root cause: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the vyntus body support arm or the support arm itself.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.